# SDR DALA2025110508069

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 27,956 hours, 13,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK, FOUND MULTIPLE PATHWAY EMERGENCY LIGHTS OUT IN AFT CABIN. BITE TEST FAULTED EPSU (11WL).   REPLACED 11WL EMERGENCY POWER SUPPLY UNIT, REF A321 AMM 33-51. OPS CHECK GOOD. (LP 7659343)
